Items where Author is " Ibrahim Mahmoud Abdalla Ali"

Number of items: 14.

Peter Olumuyiwa James and Panigoro Hasan S. and Ibrahim Mahmoud Abdalla Ali and Otunuga Olusegun Michael and Ayoola Tawakalt Abosede and Oladapo Asimiyu Olalekan: Analysis and dynamics of measles with control strategies: a mathematical modeling approach.
INTERNATIONAL JOURNAL OF DYNAMICS AND CONTROL, 11 (5). pp. 2538-2552. ISSN 2195-268X (2023)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: A Mathematical Model for Zika Virus Infection and Microcephaly Risk Considering Sexual and Vertical Transmission.
AXIOMS, 12 (3). ISSN 2075-1680 (2023)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: Mathematical Modeling of SARS-CoV-2 Transmission between Minks and Humans Considering New Variants and Mink Culling.
TROPICAL MEDICINE AND INFECTIOUS DISEASE, 8 (8). ISSN 2414-6366 (2023)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: Stability and Threshold Dynamics in a Seasonal Mathematical Model for Measles Outbreaks with Double-Dose Vaccination.
MATHEMATICS, 11 (8). ISSN 2227-7390 (2023)

Barua Saumen and Ibrahim Mahmoud Abdalla Ali and Dénes Attila: A compartmental model for the spread of Nipah virus in a periodic environment.
AIMS MATHEMATICS, 8 (12). pp. 29604-29627. ISSN 2473-6988 (2023)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: A mathematical model for the spread of Varroa mites in honeybee populations: two simulation scenarios with seasonality.
HELIYON, 8 (9). ISSN 2405-8440 (2022)

Ibrahim Mahmoud Abdalla Ali and AL-Najafi Amenah and Dénes Attila: Predicting the COVID-19 Spread Using Compartmental Model and Extreme Value Theory with Application to Egypt and Iraq.
In: Trends in Biomathematics: Chaos and Control in Epidemics, Ecosystems, and Cells. Springer International Publishing, Cham, pp. 57-68. (2021) ISBN 9783030732417; 9783030732400

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: Threshold Dynamics in a Model for Zika Virus Disease with Seasonality.
BULLETIN OF MATHEMATICAL BIOLOGY, 83 (4). Terjedelem: 28-Azonosító: 27. ISSN 0092-8240 (2021)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: Threshold and stability results in a periodic model for malaria transmission with partial immunity in humans.
APPLIED MATHEMATICS AND COMPUTATION, 392. Terjedelem: 19-Azonosító: 125711. ISSN 0096-3003 (2021)

Ibrahim Mahmoud Abdalla Ali and Dénes Attila: A mathematical model for Lassa fever transmission dynamics in a seasonal environment with a view to the 2017–20 epidemic in Nigeria.
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 60. Terjedelem: 21-Azonosító: 103310. ISSN 1468-1218 (2021)

Barua Saumen and Dénes Attila and Ibrahim Mahmoud Abdalla Ali: A seasonal model to assess intervention strategies for preventing periodic recurrence of Lassa fever.
HELIYON, 7 (8). Terjedelem: 8-Azonosító: e07760. ISSN 2405-8440 (2021)

Ibrahim Mahmoud Abdalla Ali and Al-Najafi Amenah: Modeling, Control, and Prediction of the Spread of COVID-19 Using Compartmental, Logistic, and Gauss Models: A Case Study in Iraq and Egypt.
PROCESSES, 8 (11). Terjedelem: 16-Azonosító: 1400. ISSN 2227-9717 (2020)

Dénes Attila and Ibrahim Mahmoud Abdalla Ali: Global dynamics of a mathematical model for a honeybee colony infested by virus-carrying Varroa mites.
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 61 (1-2). pp. 349-371. ISSN 1598-5865 (2019)

Dénes Attila and Ibrahim Mahmoud Abdalla Ali and Oluoch Lillian Achola and Tekeli Miklós and Tekeli Tamás: Impact of weather seasonality and sexual transmission on the spread of Zika fever.
SCIENTIFIC REPORTS, 9 (1). Azonosító: 17055-Terjedelem: 10 p. ISSN 2045-2322 (2019)

This list was generated on 2024. február 23. 04:50:38 CET.